Research ArticleOpen accessEvery word in the titleOptimal Control of the D-Policy M/G/1 Queueing System with Server BreakdownsKuo-Hsiung Wang, Ching-Chang Kuo, Jau-Chuan KeAmerican Journal of Applied Sciences, Vol. 5, Issue 5 · 31 May 2008 · 6,604 accessesView PDFCite
2 results for “breakdowns”
Set a search alertResearch ArticleOpen accessIn the abstractTowards an Exclusion Mutual Tolerant Algorithm to FailuresM. Senouci, A. Liazid, D. BenhamamouchJournal of Computer Science, Vol. 3, Issue 1 · 31 Jan 2007 · 6,726 accessesView PDFCite